# SDR 2004UALA00828

- Difficulty date: August 30, 2004
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Aircraft time: 53,796 hours, 8,813 cycles
- Engine: Pwa PW4060
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, REAR SPAR, OUTBOARD FLAP OUTBOARD HINGE FITTING BROKEN IN HALF.  FLAP TRANSMISSION OVER TORQUE LIMIT INDICATOR ALSO POPPED.  SUPPLEMENTAL DATA UPDATE, REAR SPAR RIB POST PART NR 113T1369-1 REPLACED.  FLAP TRANSMISSION OVERTORQUE LIMIT INDICATOR RESET.
